# SDR ASAA2018021623602

- Difficulty date: February 16, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 15,960 hours, 5,326 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CAPTAINS FMC INTERMITTENTLY INOPERATIVE. RECEIVED A VTK MESSAGE ON THE NAV DISPLAY AND BLANK CDU, BUT NO MAP FLAG SHOWING ON CAPT NAV DISPLAY. VTK FLAG CYCLED ON AND OFF AT ABOUT 20 SECONDS INTERVALS WITH NO FMC FUNCTIONS AVAILABLE FOR 20 SEC AT A TIME. INTERMITTENT VTK FLAG CONTINUES AFTER IRU'S SHUT OFF.  ACFT GROUNDED. CONFIRMED FAULT. PERFORMED  FIM 34-61 TASK 836. GRD VERIFICATION SUCCESSFUL-LEFT FMC OPERATES NORMAL.
